• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Really gross but...

kate29

Full Member
#2
Hi Vicky,

Im only on day 4 of LT but up to now i am the opposite!!
Are you taking the fibre suppliment? If so it may be that? If not im unsure, sorry i cant be of more help.
 
#4
Hehe I had this a bit the last time I was on cambridge I though it was my body paying me back for the years of torture i put it through hehe if its really bad id just ring you pharm and ask theres no harm and theres no point in suffering
 

Shamrock

Wanna be....sexy!
#5
I had it a few times during my first week,all seems to have calmed down now.I do think its the body detoxing x
 

Mini

Administrator
Staff member
#6
Some people can react this way to the mineral content in the Lipotrim Diet. There are three solution, one is to take firbreclear as it will add bulk to the intestinal system and alleviate the problem.

Two, it helps if you drink a full class of water following the Lipotrim shake in order to dilute the effect of the minerals on the body.

Three to divide up your shakes into mini meals, six half portions per day...this helps to slow the mineral intake.


It does settle down in time unless...

You are lactose intolerant.

Love Mini xxx
 

TracyJ

Gold Member
#7
Hi Vis i had that a lot at first hun, i never had any probs going until i started refeed! xx
 
#8

Now I don't want to get too graphic ! But I have this side effect too, it's not like having the runs - but I certainly have to go when my body tells me or it would be very very embarrasing,:eek: it seems to occur about 20 mins after I've had my shake...seems a little better on week 2 than last week!

I hope it subsides as we have only 2 loos at work and it can cause some very unpleasant noises :D, and I'd be mortified if anyone was in the next loo !!! :eek:
 
#9
I'm on CD and I'm having exactly this problem. I'm on Day 16 and I have had diarrhea for the last 5 days. Drinking lots but it is making me feel very weary and I have a sore bottom. Nothing I have tried has worked yet. Do you think it will calm down?
 
#10
Hi its just your body getting rid of the rubbish and should settle down if not have a chat with te pharmicist

xx
 
#12
Hope you feel better soon.

I had the opposite problem and found the Fibreclear helps that.

I do think you should talk to someone coz you don't want to suffer any mineral deficiencies.

x
 
#13
I've had that side effect too......... tho on day 5 today and it seems to be calming down, but the first 2 days I felt I lived on the loo:sigh:

Now it just seems to happen if I drink the shake too quickly and don't have water before and after.

It better stop before next week properly as I would hate to have an accident whilst screaming my head off at Madge!!! lmao!!!
 


Similar threads